# SDR AALA202306266425

- Difficulty date: June 21, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N9019F
- Make and model: Airbus A319-115
- Aircraft serial: 6154
- Aircraft time: 25,480 hours, 11,566 cycles
- System (JASC): 2565 · Escape Slide
- Part: Handle
- Condition: Broken
- Location: Zone 800 - Doors
- Component: Slide Raft, Aircruisers
- Component part number: D30664515
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L1 DOOR SLIDE RAFT ASSEMBLY PULL HANDLE BROKEN/ TORN OFF. REPLACED SLIDE RAFT ASSEMBLY PER TASK CARD 26C83152002.
